# SDR FDEA202504150662

- Difficulty date: April 15, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788206
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK CROWN GOUGE AT FR66 PLUS 11" Y-450 ACCOMPLISHED THE SEAT TRACK SPLICE REPAIR AT MAIN DECK FLOOR SEAT TRACK FR65~FR68,   Y-450. I.A.W A300-600F SRM 53-10-16-201, PARA.4, FIG.201, PAGE.203~208. THIS REPAIR CLASSIFIED   AS MAJOR CAT.A PER GMM 6-2-100
